Smoothed complexity of convex hulls by witnesses and collectors - Archive ouverte HAL Access content directly
Journal Articles Journal of Computational Geometry Year : 2016

Smoothed complexity of convex hulls by witnesses and collectors

(1) , (2) , (3) , (4)
1
2
3
4

Abstract

We present a simple technique for analyzing the size of geometric hypergraphs dened by random point sets. As an application we obtain upper and lower bounds on the smoothed number of faces of the convex hull under Euclidean and Gaussian noise and related results.
Fichier principal
Vignette du fichier
265-1014-1-PB.pdf (1.13 Mo) Télécharger le fichier
Vignette du fichier
vignette.png (22.37 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive
Format : Figure, Image
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01285120 , version 1 (08-03-2016)

Identifiers

Cite

Olivier Devillers, Marc Glisse, Xavier Goaoc, Rémy Thomasse. Smoothed complexity of convex hulls by witnesses and collectors. Journal of Computational Geometry, 2016, 7 (2), pp.101-144. ⟨10.20382/jocg.v7i2a6⟩. ⟨hal-01285120⟩
551 View
215 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More